MathSciNet Relay Station
MathSciNet bibliographic data
MR1859021 (2003a:11086) 11J72 (11M06)
Ball, Keith; Rivoal, Tanguy Irrationalité d'une infinité de valeurs de la fonction zêta aux entiers impairs. (French) [Irrationality of infinitely many values of the zeta function at odd integers] Invent. Math. 146 (2001), no. 1, 193–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement